Sankhya: The Indian Journal of Statistics

1995, Volume 57, Series B, Pt. 3, pp. 420--427

UNIVERSALITY OPTIMAL BLOCK DESIGNS UNDER A HETEROSCEDASTIC MODEL

By

V. K. GUPTA, Indian Agricultural Statistics Research Institute

SUMMARY. The universal optimality of some block designs with unequal block sizes is studied under a certain heteroscedastic model. The C-matrix of a block design under the heteroscedastic model is obtained by using generalized least squares. Some methods of constructing universally optimal designs are given.

AMS (1980) subject classification.  62K05, 62K10.

Key words and phrases. Heteroscedastic model, generalised binary design, generalised least squares, universal optimality.

Full paper (PDF)

This article in mathematical reviews.